Electron. J. Diff. Equ., Vol. 2009(2009), No. 151, pp. 1-18.

Lp-Regularity of solutions to first initial-boundary value problem for hyperbolic equations in cusp domains

Nguyen Manh Hung, Vu Trong Luong

In this article, we establish well-posedness and Lp-regularity of solutions to the first initial-boundary value problem for general higher order hyperbolic equations in cylinders whose base is a cusp domain.

Submitted July 24, 2009. Published November 25, 2009.
Math Subject Classifications: 35D05, 35D10, 35L30, 35L35, 35G15.
Key Words: Hyperbolic equations; first initial-boundary value problem; Lp-regularity; cusp domain.

Show me the PDF file (309 KB), TEX file, and other files for this article.

Nguyen Manh Hung
Faculty of Mathematics
Hanoi National University of Education
email: hungnmmath@hnue.edu.vn
Vu Trong Luong
Department of Mathematics, Taybac University
Sonla City, Vietnam
email: vutrongluong@gmail.com

Return to the EJDE web page